# SDR SWAA2014111033981

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 67,662 hours, 56,355 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Overserviced
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMER DURING CLIMB, ACRID SMELL DEVELOPED IN COCKPIT.  FOUND RT AIR CYCLE MACHINE OVER SERVICED OIL IAW MM.
